# SDR AALA202201249746

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 18,704 hours, 7,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CABIN PREFLIGHT, FLASHLIGHT RIGHT DOOR 1L INOPERATIVE. REPLACED FLASHLIGHT AT RIGHT DOOR 1L PER AMM 33-50-00.
